# SDR DALA2025050303398

- Difficulty date: May 1, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 64,530 hours, 33,630 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHIP 3126  ON LATER PART OF CLIMBOUT NOTIFIED OF STINKY SOCK SMELL AT REAR OF AIRCRAFT. QRH AND FOUND SMELL DISSAPATED AFTER EXTRACT FAN TO OVRD AND CABIN FANS OFF. BLOWER TO OVRD CAUSED ECAM VENT BLOWER FAULT. CRUISE AND APPROACH PHASE NORMAL.  PERFORMED WORK CARDS 0550-2001, 0550-2002 AND 2100-2007. NO GO ODI CHECKLIST C/W. NO 30 DAY HISTORY EXCESS HYDRAULIC OR OIL CONSUMPTION. MCC CONFERANCE C/W. OK FOR SVC. (LP: 7176040)
